Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chest pain, foul smell in stomach, dizziness. Taking Lyrica and Prilosex. What is this?

I take lyrica for nerve pain . and am taking Prilosec ..... I recently began experiencing constant chest pain and an awful taste emanating from my stomach and dizziness...... today it has been bad,,, I am vomiting, have vertigo (flippy, spinning), have had disturbing dreams.. cannot eat or drink... trying fluids... what is this? What should I expect? I recently had a stress test and other cardiac tests.. apparently OK... could this be an ulcer or other stomach, abdominal or circulatory problem?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for posting!

I have gone through your query and I understand your concerns.

All of your symptoms are caused by IBS(Irritable bowel syndrome) and by low blood pressure.

To improve your health condition you should avoid spicy foods, fats, egg yolks, alcoholic drinks, coffee and milk. Smoking is a factor that aggravates your condition, you must quit smoking(if you do smoke).

To confirm the diagnosis you need:
1. Fibrogastroendoscopy.
2. Abdominal ultrasound.
3. Complete blood count.
4. Liver function test.
5. Urine test.

You should also measure your blood pressure everyday for 2 weeks.

Consult your cardiologist and your gastroenterologist for the diagnosis and treatment.

All the best.
Dr. Behar.
Answered: Wed, 23 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor